A NONSYMMETRICAL MATRIX AND ITS FACTORIZATIONS


ARIKAN T. , KILIÇ E., Prodinger H.

MATHEMATICA SLOVACA, vol.69, no.4, pp.753-762, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.1515/ms-2017-0266
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.753-762

Abstract

We introduce a nonsymmetric matrix defined by q-integers. Explicit formul ae are derived for its LU-decomposition, the inverse matrices L-1 and U-1 and its inverse. Nonsymmetric variants of the Filbert and Lilbert matrices come out as consequences of our results for special choices of q and parameters. The approach consists of guessing the relevant quantities and proving them later by traditional means.